# SDR HEEA0014617

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206030539003
- Condition: Unbonded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R TRANSMISSION RUBBER SEPARATION AT MOUNT.
